# SDR SWAA2022042797521

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 53,230 hours, 31,830 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY DOOR FLUORESCENT LIGHT INOP. / [01] REMOVED AND REPLACED LEFT EMERGENCY EXIT DOOR BALLAST; REF. AMM 52-22-51. FLUORESCENT LIGHT OPS CHECKED GOOD; REF; AMM 33-20-00.;[02] INSPECTED
